CSN Login
Members Online: 12

First time I've been able to get on this site for days!!!

missrenee's picture
missrenee
Posts: 2137
Joined: Apr 2010

This has got to be one of the most frustrating websites I'm ever on (and frustration is certainly not what most of us need right now!).  Anyway, just wanted to let everyone know that I am keeping you all in my prayers and sending out positive energy to each and every one of you.  I'm sending a shout out to all of you, knowing it may be a while before I can get back on again.   We are all such strong, noble pink warriors--and we will not give up!

 

I had my monthly treatment today (Faslodex and Xgeva) and saw my oncologist.  My WBC is low--but that has been the case for awhile and I feel pretty darn good.  Having issues with elevated blood pressure--probably from the Faslodex taking out all the estrogen--anyone else have issues with this?  So, my PCP added another B/P med to my regimen and we're hoping this takes care of it.

 

Linda (Gabe N Abby Mom), hang in there, sweetie.  You are at the top of my prayer list.  Denise (Disneyfan), pulling for you to have a good appointment--and I'll be on that bus as well.  Pinkkari--sending energy, and healing thoughts to you. 

 

To everyone who is suffering and in pain, my prayer for you is for God to take that pain away and give you peace.

Love and hugs, Renee

sbmly53
Posts: 1465
Joined: Jan 2010

It certainly is difficult to get on here lately and it's nice to hear that your doing well

Big hugs,

 

Sue

ladyg's picture
ladyg
Posts: 1577
Joined: Apr 2010

certainly is difficult getting on the site. I thought that all of the updating that was done was supposed to fix the problem.

Hugs,

Georgia

smalldoggroomer's picture
smalldoggroomer
Posts: 1181
Joined: May 2010

Having my trouble getting on here at times too. Hope they figure it out soon. Glad to see you and your doing well. You are also in my prayers each day.

Take care darlin Kay

Jean 0609's picture
Jean 0609
Posts: 2317
Joined: Jun 2010

Thanks for checking in.  Happy New Year to you my friend.

 

xoxo,

Jean

 

SIROD's picture
SIROD
Posts: 2119
Joined: Jun 2010

Hi Renee,

I also find this discussion board very slow.  Hope they fix it soon.  Before breast cancer, I didn't take anything more than an occassional aspirin for a headache.  I developed hypertension with the first recurrence (so I can't blame anything unless it's Tamoxifen).  I did developed cholesterol on Arimidex.  I read that AI's can do that sort of thing.  I now take 4 pills of hypertension but this developed just a month short of my first Faslodex treatment the 2nd time around.  

Today, I have 19 doctor's prescriptions.  I've gone over the list many times in hopes to eliminate some of them but I do need them all.  

Learning to live with it all isn't fun but I like living so...I order the pills, ointment, patches and what have you and just do it.  I just had my treatment today.   Not bad for a drug that was not suppose to work for me.  I'm in my 10th month, the 2nd time around and expect many more too.

Wishing you a healthy 2013.

Doris

 

 

Gabe N Abby Mom's picture
Gabe N Abby Mom
Posts: 2415
Joined: Sep 2010

oooh Miss Renee, thank you for putting me at the top of your list.  There are so many to pray for...I am honored and humbled.

I hope your treatment doesn't hit you too hard, and that you feel good soon.

Hugs,

Linda

P,S,  My BFF is moving to Phoenix this summer.  So I will have an excuse to visit!

 

 

 

CypressCynthia's picture
CypressCynthia
Posts: 3914
Joined: Oct 2009

Just looked up faslodex on epocrates and hypertension is not listed as a common adverse effect.  It doesn't mean that it couldn't happen though. 

However, I find we all tend to blame everything on cancer (me included lol).  At the same time, I hate to mention it, we are all getting older ;-).  My hubbie is beginning to have high blood pressure for the first time.  He is 61.  I do not and I am also on faslodex and xgeva.  My WBC has also always been on the low side (since I was 17-long before cancer).

My BUN and CO2 are edging up and I asked my physician sister if she thought this was from my treatment.  She said, "No, it's your age."  She always was blunt...lol.

camul's picture
camul
Posts: 2012
Joined: Dec 2010

are so right this is so frustrating. When I do get on and respond, it times out before it comes back up so I have no way of knowing if my posts hit where they should.  I have not had any trouble with blood pressure being too high, mine is usually low, and sometimes they have had me walk around to see if it brings it up so I could have treatments! 

Yes CC, I do think some of what we think is from treatments may truly be from getting older, as so much of the little side effects that I right away think are from some of the meds, are ones that my sisters have who are not and have never been on chemo!  I will take it as a sign of aging, and just keep praying that the aging keeps on happening:))

I wish everyone a healthy 2013. 

Hope they fix the servers,

Carol

 

 

VickiSam's picture
VickiSam
Posts: 8220
Joined: Aug 2009

I bet ya dancing in the streets of Arizona.  You go girl!  Change of any med can send us screaming for the hills -- so gentle thoughts, and prayers for you and happy thoughts that this new new B/P medication will do the trick!

How that beautiful grandson of yours, baby Linc - I bet he is growing and becoming very active.

Enjoy life --

Vicki Sam

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network